# SDR IPXA2172877

- Difficulty date: April 5, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 11,664 hours, 7,116 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO FLOORBOARD NR 132DE IS BROKEN/DELAMINATED.     FABRICATED FWD CARGO FLOORBOARD NR 132DE IAW EO A300-5320-16407-E, APPENDIX C.
